# SDR ASAA2020021053132

- Difficulty date: February 5, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 44,042 hours, 13,100 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AF FL 3890- SMOOTH AIR- AUTOPILOT B DISCONNECTED-DID IT NOT NOTICE OTHER INDICATION SUCH AS FMC PROBLEMS (REF PAGE 12078620)-RT IRS WAS 1.6 NM FROM AIRCRAFT ON POS PAGE-AUTOPILOT DISENGAGED AGAIN ON ILS APPROACH- 16R SEA. GROUNDED - YES. NO CURRENT FAULTS ON DFCS BITE. PAST FLIGHT LEG SHOWS MAINTENANCE MESSAGE 22-11128. B737-800 FIM TASK 22-11 TASK 899 (INBOUND CONDITION RELATED TO AUTOLAND) DONE: NO FAULTS NOTED. LAND VERIFY SUCCESSFUL. SEAMC DAVE NOTIFIED.
